×

zbMATH — the first resource for mathematics

Topologically unrealizable automorphisms of free groups. (English) Zbl 0477.20012

MSC:
20E05 Free nonabelian groups
20E36 Automorphisms of infinite groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Joan L. Dyer and G. Peter Scott, Periodic automorphisms of free groups, Comm. Algebra 3 (1975), 195 – 201. · Zbl 0304.20029 · doi:10.1080/00927877508822042 · doi.org
[2] William Jaco and Peter B. Shalen, Surface homeomorphisms and periodicity, Topology 16 (1977), no. 4, 347 – 367. · Zbl 0447.57006 · doi:10.1016/0040-9383(77)90041-6 · doi.org
[3] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Tracts in Mathematics and Mathematical Physics, No. 45, Cambridge University Press, New York, 1957. · Zbl 0077.04801
[4] Nathan Jacobson, Basic algebra. I, W. H. Freeman and Co., San Francisco, Calif., 1974. · Zbl 0284.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.